# SDR UALA2012020800754

- Difficulty date: February 8, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 88,403 hours, 14,108 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG LT REVERSER DAMAGED.  THREE DAMAGED AREAS, TWO IN SLEEVE ACCOUSTICAL SKIN AND ONE ON INNER BARREL ACCOUSTICAL SKIN, MOST LIKELY DAMAGED FROM PREVIOUS BLOCKER DOOR OR FAIRING DEPARTURE.  DENT IN SLEEVE 1.375" X 1.875" X .125" A-Y=11, CREASE IN SLEEVE 11' X .375" X .063" WOULD REQUIRE THRU-BOLTED DOUBLER. GOUGE IN BARREL 2" LONG 80 PERCENT MATERIAL LOSS.  ACCMP'D INTERIM REPAIR, RECHECK AT 100HRS AND ACP PERMANENT REPAIR AT CK.
